Linearization regions for a confidence ellipsoid in singular nonlinear regression models
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 48 (2009) no. 1, pp. 73-82
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
A construction of confidence regions in nonlinear regression models is difficult mainly in the case that the dimension of an estimated vector parameter is large. A singularity is also a problem. Therefore some simple approximation of an exact confidence region is welcome. The aim of the paper is to give a small modification of a confidence ellipsoid constructed in a linearized model which is sufficient under some conditions for an approximation of the exact confidence region.
A construction of confidence regions in nonlinear regression models is difficult mainly in the case that the dimension of an estimated vector parameter is large. A singularity is also a problem. Therefore some simple approximation of an exact confidence region is welcome. The aim of the paper is to give a small modification of a confidence ellipsoid constructed in a linearized model which is sufficient under some conditions for an approximation of the exact confidence region.
Classification :
62F10, 62J05
Keywords: Nonlinear regression model; confidence region; singularity
Keywords: Nonlinear regression model; confidence region; singularity
@article{AUPO_2009_48_1_a6,
author = {Kub\'a\v{c}ek, Lubom{\'\i}r and Tesa\v{r}{\'\i}kov\'a, Eva},
title = {Linearization regions for a confidence ellipsoid in singular nonlinear regression models},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {73--82},
year = {2009},
volume = {48},
number = {1},
mrnumber = {2641949},
zbl = {1191.62119},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2009_48_1_a6/}
}
TY - JOUR AU - Kubáček, Lubomír AU - Tesaříková, Eva TI - Linearization regions for a confidence ellipsoid in singular nonlinear regression models JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2009 SP - 73 EP - 82 VL - 48 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2009_48_1_a6/ LA - en ID - AUPO_2009_48_1_a6 ER -
%0 Journal Article %A Kubáček, Lubomír %A Tesaříková, Eva %T Linearization regions for a confidence ellipsoid in singular nonlinear regression models %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2009 %P 73-82 %V 48 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2009_48_1_a6/ %G en %F AUPO_2009_48_1_a6
Kubáček, Lubomír; Tesaříková, Eva. Linearization regions for a confidence ellipsoid in singular nonlinear regression models. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 48 (2009) no. 1, pp. 73-82. http://geodesic.mathdoc.fr/item/AUPO_2009_48_1_a6/